# SDR 2001UALA01610

- Difficulty date: August 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 43,891 hours, 4,732 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT 58 ABC AISLE INOP.
